MathSciNet Relay Station
MathSciNet bibliographic data
MR545880 (80j:65021) 65H10 (65K05)
Dennis, J. E., Jr.; Schnabel, R. B. Least change secant updates for quasi-Newton methods. SIAM Rev. 21 (1979), no. 4, 443–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement